MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE 23 G X 1 IN. SINGLE USE STERILE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE 23 G X 1 IN. SINGLE USE STERILE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305762
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd eclipse¿ needle 23 g x 1 in.Single use sterile the safety mechanism detached.There was no report of patient impact.The following information was provided by the initial reporter: whole entire needle guard snapped off before needle guard could close on the needle after vaccination was given.
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 06-feb-2023.H6: investigation summary: our quality engineer inspected the 2 representative samples submitted for evaluation.The reported issue of safety shield broke off (eclipse) was not confirmed upon inspection and testing of the samples.Analysis of the sample showed that there were no abnormalities or damages present.The samples were then subjected to activation/locking force testing and passed the activation/locking force test.Bd could not determine a manufacturing related root cause since the returned samples did not show the reported defect.Production records were reviewed, and this batch meets our manufacturing specification requirements.
 
Event or Problem Description

Brand Name
BD ECLIPSE¿ NEEDLE 23 G X 1 IN. SINGLE USE STERILE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16301898
Report Number8041187-2023-00050
Device Sequence Number20315023
Product Code FMI
UDI-Device Identifier00382903057627
UDI-Public00382903057627
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305762
Device Lot Number2069379
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2023
Supplement Date Received by Manufacturer03/06/2023
Initial Report FDA Received Date02/04/2023
Supplement Report FDA Received Date03/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown